Abstract and Applied Analysis

Computational Solution of a Fractional Integro-Differential Equation

Muhammet Kurulay, Mehmet Ali Akinlar, and Ranis Ibragimov

Full-text: Open access

Abstract

Although differential transform method (DTM) is a highly efficient technique in the approximate analytical solutions of fractional differential equations, applicability of this method to the system of fractional integro-differential equations in higher dimensions has not been studied in detail in the literature. The major goal of this paper is to investigate the applicability of this method to the system of two-dimensional fractional integral equations, in particular to the two-dimensional fractional integro-Volterra equations. We deal with two different types of systems of fractional integral equations having some initial conditions. Computational results indicate that the results obtained by DTM are quite close to the exact solutions, which proves the power of DTM in the solutions of these sorts of systems of fractional integral equations.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 865952, 4 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393448839

Digital Object Identifier
doi:10.1155/2013/865952

Mathematical Reviews number (MathSciNet)
MR3090288

Citation

Kurulay, Muhammet; Akinlar, Mehmet Ali; Ibragimov, Ranis. Computational Solution of a Fractional Integro-Differential Equation. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 865952, 4 pages. doi:10.1155/2013/865952. https://projecteuclid.org/euclid.aaa/1393448839


Export citation

References

  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  • M. Kurulay and M. Bayram, “Some properties of the Mittag-Leffler functions and their relation with the Wright functions,” Advances in Difference Equations, vol. 2012, p. 181, 2012.
  • A. Kadem and A. Kilicman, “The approximate solution of fractional fredholm integro differential equations by variational iteration and homotopy perturbation methods,” Abstract and Applied Analysis, vol. 2012, Article ID 486193, 10 pages, 2012.
  • S. Momani and Z. Odibat, “A novel method for nonlinear fractional partial differential equations: combination of DTM and generalized Taylor's formula,” Journal of Computational and Applied Mathematics, vol. 220, no. 1-2, pp. 85–95, 2008.
  • A. Secer, M. A. Akinlar, and A. Cevikel, “Efficient solutions of systems of fractional PDEs by differential transform method,” Advances in Difference Equations, vol. 2012, p. 188, 2012.
  • M. Kurulay and M. Bayram, “Approximate analytical solution for the fractional modified KdV by differential transform method,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 7, pp. 1777–1782, 2010.
  • M. Kurulay, B. A. Ibrahimo\vglu, and M. Bayram, “Solving a system of nonlinear fractional partial differential equations using three dimensional differential transform method,” International Journal of Physical Sciences, vol. 5, no. 6, pp. 906–912, 2010.
  • B. Bandrowski, A. Karczewska, and P. Rozmej, “Numerical solutions to fractional perturbed volterra equations,” Abstract and Applied Analysis, vol. 2012, Article ID 529602, 19 pages, 2012.